# SDR WRLA2006010

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: MS202191
- Condition: Damaged
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON BECAME JAMMED DURING CRUISE FLIGHT.  FOUND RIGHT INBOARD AILERON TRIM CABLE DAMAGED SECTION 206 AND PULLEY DAMAGED.  REMOVED TRIM CABLE AND PULLEY PER MM 27-10-00.  INSTALLED NEW TRIM CABLE AND PULLEY, ADJUSTED TRIM CABLE PER MM 27-10-00.  OPS CHECK GOOD.
